MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: quoted from the biomed."on (b)(6) 2026 at 04:08 or earlier rt was shocked while holding the t1 trolley handle.Device was described as running on battery.Rt received emergency medical care due to incident.Weather conditions at that time were negative single digit f.Vent was actively ventilating patient at that time.Bystanders witnesses loud zap.Measured leakage from co2 connection while on ac power is 6 ua.The description strongly suggests a large environmental electrostatic discharge event in my opinion, but i would like to ensure the device is safe regardless." no health consequences or impact.However, rt received emergency medical care due to incident (details not known).The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.So far, no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that on january 20, 2026, at approximately 04:08 (or earlier), a respiratory therapist (rt) experienced an electrical shock while holding the "handle" (confirmed to be the trolley handle).The device was reportedly actively ventilating a patient at the time and was described as running on battery power.Bystanders reportedly heard a loud ¿zap.¿ the rt reportedly received emergency medical care following the incident.The reporter noted ambient weather conditions were in the negative single-digit °f range at the time of the event.The device was replaced as a result of this complaint.Per review of device logs, out of tolerance voltage was noted on 24v_ps.Additional information provided by the biomed includes an electrical leakage measurement performed after the event: leakage measured from the co2 connection while on ac power was reported as 6 ¿a.Compared with the manual¿s values, 6 ¿a = 0.006 ma, which is far below 0.1 ma equipment leakage reference (setup for hamilton-t1 with communication board installed).Additional information was received that the rt was admitted to the emergency department and "still experiencing numbness in finger tip(s)." the customer was advised to perform the full iec 62353 electrical safety test set per the t1 service manual (section 7), documenting results as reference values.Additional information was received from the customer that they were intending to perform the testing, but no further information was provided after multiple attempts.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24187264
Report Number3001421318-2026-00036
Device Sequence Number9600650
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)151104(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown